Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

cheekycritter2

Member
  • Posts

    12
  • Joined

  • Last visited

Reputation

0 Neutral
  1. cheers guys, hmm I wonder if I can use the sun to tan my skin and then hide the red marks, but its hard to judge when to go into the sun post-tane? 1month wait? cheers
  2. you all cleared up now? how long did it take post-tane? cheers
  3. Hi please respond to this i need a bit of advise as to what is going ot happen. I finished my 5 monthes @ 80 mgs 4 days ago, and basically I m still breaking out a little and i have red marks that make me look like I still have acne(could be acne not sure), I was hopeing for better results and it is so annoying I m really upset/annoyed, will I ever clear totally?, why it it taking so long, when I really wasnt that bad before, will I need another month? Please try and answer this/tell me y
  4. Finished yesterday 5 monthes @ 80mg, not clear, a lot better but still red marks, and some active acne and my right eye is bright red from contact lens ( lol
  5. I do loads of runing, moutain biking and weights. For the first month it got harder, lots of aches so I droped the time exercising/amount ran. Then your body gets used to it for a bit and you are ok. I stopped the med yesterday (after 5 months) and my left leg hurts from pushing the clutch in my car lol, so i cant do anything for a few weeks I recon without pain. My Derm said that although they ache you arent actually hurting the joints ect. Weights arent good if you drop them on yourself thoug
  6. I didnt suffer hairloss as such, it got very dry so became easier to pull out if you really tried. But didnt loose much/any really Look betheredonethat unfairly blocked me when I only wanted to help the forum. If I PM him he will probably block this account aswell. I was in a bad mood from all the extreme aches of the med yesterday. That message might have sounded harsher than i meant it mixed with the fact I havent really properly cleared yet. The main questions of this post was did anyone cl
  7. I finish Accutane todayyyyyyyyyyy thank god, its been such a ride, of moods, hardly any clearing up and so incredibly bad hair days due to dry dry hair (lol) Anyway currently I m not breaking out but I have red marks on my cheeks, I hope will fade as I never had very bad acne. I would like to thank all the people that helped me on this forum. and I hope I helped them. I am annoyed my previous account (cheekycritter) the first one got suspended for no reason. The only reason it could have
  8. low-fat vegan diet=very bad for accutane you must have at least 10-20g of fat in the meal you have your pills with or it will not work properly and if it does it wont last because you didnt absorb enough. I m certainly not against vegans, I just think you really need to makes sure it all gets absorbed. and trust me I know how you feel, but stick with accutane and your life will get better, hope this helps Will
  9. Hi I ve been on accutane for 5 monthes, one month 40mg the rest 80mg. I finish my last pill in 2 days time. And yes my skin is better, but a few days ago I got a break out on my forehead, my cheeks are better, still break out time to time recently. I have red marks and what looks like small craters, that might scar. Will I clear up after I finish? can anyone give me so support/tell me what happened to them if in a similar situation. The thing is I didnt think i would get scaring I didnt have
×